# SDR WRLA2006101

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60290115
- Part serial: 0329
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK IN TPE, L4 DOOR SLIDE DEPLOYMENT FAILED DURING TESTING.  REMOVED AND REPLACED SLIDE PER AMM
